Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Uniform asymptotic expansions of the modified Bessel function of the third kind of large imaginary order


Author: Charles B. Balogh
Journal: Bull. Amer. Math. Soc. 72 (1966), 40-43
DOI: https://doi.org/10.1090/S0002-9904-1966-11408-8
MathSciNet review: 0188504
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11408-8